# SDR 97FDEA00565

- Difficulty date: August 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19137
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 69341816
- Condition: Corroded
- Location: Bs 366
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0382 CORROSION UNDER SEAT TRACK AT BS 388, RBL 65, WL 208.  REMOVED CORROSION UNDER SEAT TRACK FLANGE.  CORROSION ON SEAT STRAP FOUND TO BE OUT OF LIMITS PER FED-EX SRM 53-10-1.  REPLACED STRAP PER FED-EX SRM 51-10-1.  CORROSION CLEAN-UP PER FED-EX SRM 51-10-6.
